VDC test kit slider
VDC-Banner-new_468
I started supplementing with 4000 iu a day and while if feel better I'm also. More irritable. Can ou help me with a way to take Vit D and avoid side effect? PS I also take for psoriasis but it seems to make it worse.

Asked by  Johnanthonys on January 12, 2018

Answers
  •  Johnanthonys on

    See title

    Answered by  Johnanthonys on
  •  IAW on

    First you should read https://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. It is very important. There are co-factors, vitamins and minerals, that are very necessary for Vitamin D to do its job properly.
    A magnesium supplement (or increasing magnesium in your diet) should correct the irritability. (If not you may have to try calcium.)
    I do know that zinc is important for skin conditions and this is also a co-factor. So maybe try a supplement for zinc and see what happens. If you do not take a multi vitamin, you may want to reconsider and take one.
    If the information above corrects these problems and you still have psoriasis issues, then you may want to increase the amount of Vitamin D you are taking. I would not do this, though, until you get those two symptoms under control.
    If you try those above supplements and they do not help, come back and tell me!

    Answered by  IAW on

Recent Discussion

Popular Questions